# SDR AALA20031354

- Difficulty date: November 29, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- Engine: Pwa JT8D217C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 718404
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ATL  T1679/29  EN ROUTE ATL-MIA RIGHT HAND ENGINE LOW OIL PRESSURE. RETURNED ATL WITHOUT INCIDENT. REPLACED RIGHT HAND ENGINE. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
